Vol. 14, No. 7, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
$A_\infty$-weights and compactness of conformal metrics under $L^{n/2}$ curvature bounds

Clara L. Aldana, Gilles Carron and Samuel Tapie

Vol. 14 (2021), No. 7, 2163–2205

We study sequences of conformal deformations of a smooth closed Riemannian manifold of dimension n, assuming uniform volume bounds and Ln2 bounds on their scalar curvatures. Singularities may appear in the limit. Nevertheless, we show that under such bounds the underlying metric spaces are precompact in the Gromov–Hausdorff topology. Our study is based on the use of A-weights from harmonic analysis and the geometric controls that this property induces on the limit spaces thus obtained. Our techniques also show that any conformal deformation of the Euclidean metric on n with infinite volume and finite Ln2 norm of the scalar curvature satisfies the Euclidean isoperimetric inequality.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

compactness of conformal metrics, Muckenhoupt weights, Yamabe equation
Mathematical Subject Classification 2010
Primary: 53C20, 53C23, 58J60
Received: 3 August 2019
Accepted: 22 April 2020
Published: 10 November 2021
Clara L. Aldana
Departamento de Matemáticas y Estadística
Universidad del Norte
Gilles Carron
Université de Nantes
Laboratoire de Mathématiques Jean Leray, UMR 6629
Samuel Tapie
Université de Lorraine
Institut Elie Cartan de Lorraine, UMR 7502
Laboratoire de Mathématiques Jean Leray, UMR 6629